Certain Non-Linear Differential Polynomials Sharing 1-Points With Finite Weight

Abhijit Banerjee, Sujoy Majumder

Abstract


We employ the notion of weighted sharing of values to study the uniqueness of meromorphic functions when certain non-linear differential polynomials share the same 1-points. As a consequence of the main result we improve and supplement a result of Lahiri-Sarkar [I. Lahiri, A. Sarkar, Nonlinear differential polynomials sharing 1-points with weight two, Chinese J. Contemp. Math. 25 (3) (2004) 325–334] as well as a recent result of Zhang-Lin [X.Y. Zhang, W.C. Lin, Uniqueness and value sharing of entire functions, J. Math. Anal. Appl. 343 (2008) 938–950].

Full Text: PDF

Refbacks

  • There are currently no refbacks.


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|